# SDR A6WA200940097

- Difficulty date: February 3, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON BRACKET FS 280, RBL 9 INBD NEW BRACKET INSTALL AT FS 280, RBL 9 INBD IAW SRM 51-42-21.  (K)
